Open Access

On a new class of operators related to quasi-Fredholm operators


Abstract

In this paper, we introduce a generalization of quasi-Fredholm operators [7] to $k$-quasi-Fredholm operators on Hilbert spaces for nonnegative integer $k$. The case when $k = 0,$ represents the set of quasi-Fredholm operators and the meeting of the classes of $k$-quasi-Fredholm operators is called the class of pseudo-quasi-Fredholm operators. We present some fundamental properties of the operators belonging to these classes and, as applications, we prove some spectral theorem and finite-dimensional perturbations results for these classes. Also, the notion of new index of a pseudo-quasi-Fredholm operator called $pq$-index is introduced and the stability of this index by finite-dimensional perturbations is proved. This paper extends some results proved in [5] to closed unbounded operators.

Key words: Complex Volterra operator, symbol, BMOA, spectrum.


Full Text





Article Information

TitleOn a new class of operators related to quasi-Fredholm operators
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 2, 141-166
DOI10.31392/MFAT-npu26_2.2020.06
MathSciNet MR4127611
MilestonesReceived 21.04.2019; Revised 02.01.2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Zied Garbouj
Institut Superieur des Sciences Appliquees et de Technologie de Kairouan, Departement de Mathematiques, Avenue Beit El Hikma, 3100 Kairouan, Tunisia

Haïkel Skhiri
Institut Superieur des Sciences Appliquees et de Technologie de Kairouan, Departement de Mathematiques, Avenue Beit El Hikma, 3100 Kairouan, Tunisia


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Zied Garbouj and Haïkel Skhiri, On a new class of operators related to quasi-Fredholm operators, Methods Funct. Anal. Topology 26 (2020), no. 2, 141-166.


BibTex

@article {MFAT1346,
    AUTHOR = {Zied Garbouj and Haïkel Skhiri},
     TITLE = {On a new class of operators related to quasi-Fredholm operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {2},
     PAGES = {141-166},
      ISSN = {1029-3531},
  MRNUMBER = {MR4127611},
       DOI = {10.31392/MFAT-npu26_2.2020.06},
       URL = {http://mfat.imath.kiev.ua/article/?id=1346},
}


References

Coming Soon.

All Issues